# SDR FDEA201209043225

- Difficulty date: September 4, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N872231
- Condition: Cracked
- Location: Bs 1641
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD CREASE BEAM AT BS 1641 CRACKED.  REPAIRED IAW EA F-5310-162550.  MAJOR REPAIR.
